# SDR DALA2025042203152

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CRACK ON SEAT TRACK INB. (RH SIDE) BTW STA. 540-560 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00226 PERMANENT REPAIR CATEGORY "A" ON SEAT TRACK INB.(RH SIDE) BTW STA. 540-560 AT PASSENGER CABIN WAS PERFORMED PER B757-200 SRM 53-00-52-2R PROCEDURE 1 REPAIR 1. (0919767)
